Birth Control Side Effects?

HOME Hot Topics Girl Zone Personal Experiences – Just Let It Out! Birth Control Side Effects?

  • This topic has 1 reply, 1 voice, and was last updated by Avatar.
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #21605
    Avatarinsubordinateximpx09

    So lately, I’ve been extremely tired all the time. I’m on Ortho Tri-cyclen Lo, which is a form of birth control for anyone who doesn’t know. Anyways, me and my boyfriend have been using condoms, but not till towards the end of having sex. I’ve only been on birth control for 30 days and I’m wondering…is the tiredness a side effect of the birth control or could it be an early sign of pregnancy? If anyone could help me it would really be appreciated.

    #21611
    AvatarAnonymous

    Unfortunately it could be either… Birth control has weird side effects that are often early-pregnancy-like.
    Sorry this isn’t much help!
    Let us know how it works out, ok? 🙂

Viewing 2 posts - 1 through 2 (of 2 total)
  • The forum ‘Personal Experiences – Just Let It Out!’ is closed to new topics and replies.